# SDR FDEA201209083257

- Difficulty date: September 8, 2012
- Submitted: September 11, 2012
- Operation: Air carrier
- Aircraft: N494FE
- Make and model: Boeing 727227
- Aircraft serial: 21532
- Aircraft time: 43,606 hours, 28,881 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT FUSELAGE  MOUNTED AFT OF L1 DOOR IS INOPERATIVE.  RELAMPED EMERGENCY LIGHT, LIGHT BARELY COMES ON.  REMOVED AND REPLACED EMER EXIT LIGHT PWR SUPPLY.  OPS CHECKED NORAL. IAW MM 33-50-051-2
